To advertise on this site contact us




Must Read: The Danger of Taking Paracetamol

Please follow and like us:
0

Must Read: The Danger of Taking Paracetamol

Nigerians have been given a stern warning against taking an overdose of paracetamol which has become a trend among people.

 
File Photos
Dr Arikawe Adeolu, a medical practitioner at the Federal Medical Centre, Jabi, Abuja, has warned that an overdose of paracetamol drug could cause liver failure within 24 hours.
Adeolu gave the warning in an interview with the News Agency of Nigeria in Abuja on Monday. He said that medications generally had side effects and that some drugs, such as paracetamol, which were often abused, could lead to liver damage.

Loading...

Please follow and like us:
0

Comments

comments

Share

FOLLOW @ INSTAGRAM

Enjoy this blog? Please spread the word :)

Read previous post:
You May Not Like This: Beautiful Igbo Woman Shares Experience She Had with Two Hausa Shoemakers Today

Close